RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1986, Volume 22, Number 11, Pages 1895–1905 (Mi de6031)  

This article is cited in 2 scientific papers (total in 2 papers)

Ordinary Differential Equations

Weak continuity of motions with respect to control for controllable differential inclusions and systems with discontinuous right-hand side

A. V. Kryazhimskiya, K. E. Lovtskiyb

a Institute of Mathematics and Mechanics, Ural Branch of the AS of USSR
b Ural State University, Sverdlovsk

Full text: PDF file (1383 kB)

Bibliographic databases:

Document Type: Article
UDC: 517.911.5
Received: 23.07.1985

Citation: A. V. Kryazhimskiy, K. E. Lovtskiy, “Weak continuity of motions with respect to control for controllable differential inclusions and systems with discontinuous right-hand side”, Differ. Uravn., 22:11 (1986), 1895–1905

Citation in format AMSBIB
\Bibitem{KryLov86}
\by A.~V.~Kryazhimskiy, K.~E.~Lovtskiy
\paper Weak continuity of motions with respect to control for controllable differential inclusions and systems with discontinuous right-hand side
\jour Differ. Uravn.
\yr 1986
\vol 22
\issue 11
\pages 1895--1905
\mathnet{http://mi.mathnet.ru/de6031}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=876361}


Linking options:
  • http://mi.mathnet.ru/eng/de6031
  • http://mi.mathnet.ru/eng/de/v22/i11/p1895

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. N. Pavlenko, “Upravlenie raspredelennymi sistemami ellipticheskogo tipa s razryvnymi nelineinostyami”, Vestnik ChelGU, 1999, no. 5, 56–67  mathnet
    2. D. K. Potapov, “Upravlenie spektralnymi zadachami dlya uravnenii s razryvnymi operatorami”, Tr. IMM UrO RAN, 17, no. 1, 2011, 190–200  mathnet  elib
  • Number of views:
    This page:22
    Full text:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019